MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 7 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 7 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151640710
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Edema (1820); Pain (1994); No Code Available (3191)
Date of Event 02/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records received 17 june 2019 and were reviewed 12 september 2019 for mdr reportability.On (b)(6) 2014, the patient underwent total right knee arthroplasty due to osteoarthritis.It was noted the patella was resurfaced.The surgeon reported no intraoperative complications and patient was transferred to recovery in satisfactory condition.The patient was implanted with the attune knee system and depuy bone cement x 2.On (b)(6) 2018, the patient underwent a right knee revision due to loosening of the tibial component, and pain.The surgeon indicated there was synovitis consistent with polyethylene wear and loosening.He noted the femur was not loose, though revised.The tibial component was loose and there was no cement adherence at the cement/bone interface nor the cement / implant interface.It was noted the patella tracked well and no releases were necessary.The patella was not revised.The surgeon reported tissue specimen came back as having chronic inflammation but no evidence of acute inflammation or bacteria.The patient was implanted with a competitor system and there were no complications to the procedure.Doi: (b)(6) 2014.Dor: (b)(6) 2018, (rt knee).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PS FB INSRT SZ 7 10MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9153014
Report Number1818910-2019-107629
Device Sequence Number14205208
Product Code JWH
UDI-Device Identifier10603295050247
UDI-Public10603295050247
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2019
Device Catalogue Number151640710
Device Lot Number481956
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/12/2019
Supplement Date Received by Manufacturer10/31/2019
Initial Report FDA Received Date10/03/2019
Supplement Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR